# SDR SWIA200616328

- Difficulty date: February 26, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 7,033 hours, 6,316 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cocpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO TRIM SWITCH INOP.  REPLACED FO'S TRIM SWITCH AS REQUIRED.  OPERATIONAL CHECK GOOD.
